MAUDE Adverse Event Report: IMPULSE DYNAMICS USA, INC. OPTIMIZER LITE; IMPLANTABLE PULSE GENERATOR

IMPULSE DYNAMICS USA, INC. OPTIMIZER LITE; IMPLANTABLE PULSE GENERATOR
Model Number CCM X11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacteremia (4846)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, an impulse dynamics field representative was informed that a patient had their osm ipg and leads explanted that day.The patient had developed an infection around their implanted port-a-cath device, which had been implanted due to the patient's ongoing cancer treatment.The physician elected to explant all of the patient's implanted devices, which included an osm ipg.Hospital blood cultures identified bacteremia as the type of infection around the port-a-cath.The explanted osm ipg and leads are currently being held under quarantine at the hospital.The ipg is expected to be received by impulse dynamics usa in (b)(6) in the coming weeks to be further evaluated.There is no evidence at this time to indicate the ipg caused or contributed to the patient's infection.

Brand Name
OPTIMIZER LITE
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
IMPULSE DYNAMICS USA, INC.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
8564347921
MDR Report Key23513489
Report Number3012563838-2025-00026
Device Sequence Number9770266
Product Code QFV
UDI-Device Identifier00810003380142
UDI-Public00810003380142
Combination Product (Y/N)N
PMA/510(K) Number
P180036/S021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/18/2025
Device Model NumberCCM X11
Device Catalogue Number10-B502-3-XX
Device Lot NumberH5075
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale